Open Access
September, 1952 An Asymmetric Bell-Shaped Frequency Curve
Fausto I. Toranzos
Ann. Math. Statist. 23(3): 467-469 (September, 1952). DOI: 10.1214/aoms/1177729393


Frequency functions of the form (1) below including Pearson's system as a special case are derived from a generating differential equation (2). Their properties are discussed, methods of fitting them are suggested, and their characteristic function is determined.


Download Citation

Fausto I. Toranzos. "An Asymmetric Bell-Shaped Frequency Curve." Ann. Math. Statist. 23 (3) 467 - 469, September, 1952.


Published: September, 1952
First available in Project Euclid: 28 April 2007

zbMATH: 0047.12105
MathSciNet: MR49520
Digital Object Identifier: 10.1214/aoms/1177729393

Rights: Copyright © 1952 Institute of Mathematical Statistics

Vol.23 • No. 3 • September, 1952
Back to Top